# SDR 20010125SG017

- Difficulty date: December 23, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ENGINE NR 3 DID NOT PRODUCE RATED TAKEOFF THRUST.  CAPTAIN ABORTED TAKEOFF AT 80 KNOTS.  A/C WEIGHT 180.8.  REMOVED AND REPLACED FUEL CONTROL UNIT IAW 73-21-1.  OPERATIONAL CHECKED NR 3 ENGINE IAW 71-00-00.  (M)
